# SDR UALA2013031101436

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 58,735 hours, 6,772 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PIGTAIL P56 WIRE EXPOSED.  REPLACED CABLE, OPS NORMAL.
